# SDR CALA2017042801161

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 89,241 hours, 11,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLT F/A SMELLED SMOKE AT 3R ON TAKEOFF FOR 1MIN/ WAS MILD RAN BOTH PACKS OFF OF APU AIR AND ENGINE BLEED. RAN ENGINES AT IDLE AND AT PART POWER. COULD NOT DETECT ANY ODORS IN FLIGHT DECK OR IN CABIN.
